The Space Global Weak Solutions to the Weakly Dissipative Camassa-Holm Equation
Zhaowei Sheng,
Shaoyong Lai,
Yuan Ma and
Xuanjun Luo
Abstract and Applied Analysis, 2012, vol. 2012, 1-21
Abstract:
The existence of global weak solutions to the Cauchy problem for a generalized Camassa-Holm equation with a dissipative term is investigated in the space × ; provided that its initial value belongs to the space . A one-sided super bound estimate and a space-time higher-norm estimate on the first-order derivatives of the solution with respect to the space variable are derived.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/693010.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/693010.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:693010
DOI: 10.1155/2012/693010
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().